Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
agentile27

My Accutane Journal

Today i started accutane as a last resort. Currently I'm on one 40mg pill a day. I will post pictures that were taken today soon and will try to take them every month to update everyone with my progress. If there is anything you think that i should know at this point feel free to leave it here!

Share this post


Link to post
Share on other sites
Today i started accutane as a last resort. Currently I'm on one 40mg pill a day. I will post pictures that were taken today soon and will try to take them every month to update everyone with my progress. If there is anything you think that i should know at this point feel free to leave it here!

Share this post


Link to post
Share on other sites

Hey!

I tried to open your pics bigger but it wasnt working.. from what i can see your face is not too bad! Im excited to see improvement !

Good luck with everything cool.gif

Tessa

Share this post


Link to post
Share on other sites

So its been 10 days now and my face is so dry its discusting! My lips fell like... well something thats known for being really dry, Blistex is my friend.

NOt much improvement yet so no new pictures. Still looking on shaving advice so let me know! thanks!

Share this post


Link to post
Share on other sites

1 month...

My face gets really dry and i get nosebleeds at the worst of times... like while i'm driving. I also think that the medicine is making me a bit moody as the littlest things seem to put me in the worst mood. Can't wait to get this over with and be done with it. I have had no problem with my contacts except when i forget to take them off at night (oops!) I'll put new pictures up soon even tho that nothing has changed.

Share this post


Link to post
Share on other sites

Hey

You should try using Aquaphor on your lips. It might work better than Blistex. You could also use it in your nose tongue.gif The blood is just from the dryness.

If you start feeling worse than just a bit moody, tell your derm. It can get a lot worse, as it did for me. I had to get off after 3 months.

Hope all goes well for you. Looking forward to seeing your progress.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×